Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 23, Issue 02 (June 2020)

No Access
Lévy Laplacians and instantons on manifolds
  • 2050008

https://doi.org/10.1142/S0219025720500083

No Access
Stability of the Markov (conservativity) property under perturbations
  • 2050009

https://doi.org/10.1142/S0219025720500095

No Access
Large deviations for a stochastic Cahn–Hilliard equation in Hölder norm
  • 2050010

https://doi.org/10.1142/S0219025720500101

No Access
Conditional law of large numbers and entropy of Markov processes
  • 2050011

https://doi.org/10.1142/S0219025720500113

No Access
Inequalities for acceptable noncommutative random variables
  • 2050012

https://doi.org/10.1142/S0219025720500125

No Access
Noncommutative weighted individual ergodic theorems with continuous time
  • 2050013

https://doi.org/10.1142/S0219025720500137

No Access
Refined existence and regularity results for a class of semilinear dissipative SPDEs
  • 2050014

https://doi.org/10.1142/S0219025720500149

No Access
Construction of g-fusion frames in Hilbert spaces
  • 2050015

https://doi.org/10.1142/S0219025720500150

No Access
Quantum Markov chains: A unification approach
  • 2050016

https://doi.org/10.1142/S0219025720500162